# SDR AALA202206291965

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 15,360 hours, 5,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M12236
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 15,318 hours, 5,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SLIDE PRESSURE LOW FOUND ON PERIODIC SERVICE CHECK. REPLACED R1 DOOR SLIDE PER TASK CARD 26L00025011.
